Advertisement

Functional Analysis and Its Applications

, Volume 53, Issue 3, pp 224–228 | Cite as

Caristi’s Inequality and α-Contraction Mappings

  • B. D. Gel’manEmail author
Article
  • 16 Downloads

Abstract

A new Caristi-type inequality is considered and Caristi’s fixed point theorem for mappings of complete metric spaces is developed (in both the single- and set-valued cases). On the basis of this development mappings of complete metric spaces which are contractions with respect to a function of two vector arguments are studied. This function is not required to be a metric or even a continuous function. The proved theorems are generalizations of the Banach contraction principle and Nadler’s theorem.

Key words

fixed point set-valued mapping metric space contraction mapping 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Funding

This work was supported by the Russian Science Foundation (project no. 19-01-00080).

References

  1. [1]
    A. A. Ivanov, in: Investigations in Topology. Part II [in Russian], Nauka, Leningrad. Otdel., Leningrad, 1975, 5–102.Google Scholar
  2. [2]
    J. Dugundji and A. Granas, Fixed Point Theory, PWN, Warszawa, 1982.zbMATHGoogle Scholar
  3. [3]
    P. V. Semenov, Funkts. Anal. Prilozh., 36:2 (2002), 89–92; English transl.: Functional Anal. Appl., 36:2 (2002), 159–161.CrossRefGoogle Scholar
  4. [4]
    A. I. Perov, Funkts. Anal. Prilozh., 44:1 (2010), 83–87; English transl.: Functional Anal. Appl., 44:1 (2010), 69–72.CrossRefGoogle Scholar
  5. [5]
    J. Caristi, Trans. Amer. Math. Soc., 215 (1976), 241–251.MathSciNetCrossRefGoogle Scholar
  6. [6]
    Yu. G. Borisovich, B. D. Gel’ man, A. D. Myshkis, and V. V. Obukhovskii, Introduction to the Theory of Set-Valued Mappings and Differential Inclusions [in Russian], KomKniga (URSS), Moscow, 2005.Google Scholar
  7. [7]
    J.-P. Aubin, L’analyse non lineaire et ses motivations economiques, Masson, Paris, 1984.zbMATHGoogle Scholar
  8. [8]
    S. B. Nadler, Pacif. J. Math., 30:2 (1969), 475–488.CrossRefGoogle Scholar
  9. [9]
    V. V. Nemytskii, Uspekhi Mat. Nauk, 1936, No. 1, 141–174.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2019

Authors and Affiliations

  1. 1.Voronezh State UniversityVoronezhRussia
  2. 2.People’s Friendship University of RussiaMoscowRussia

Personalised recommendations